Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
avera803

On Myorisan (isotretinoin) for 1 month, 2.5 weeks and acne is getting worse

HI everyone. I've been on Myorisan for about 1 month and 2.5 weeks. My acne has started to get worse. Is this normal? Does this mean it's not going to work for me? I'm new to this and I don't know anyone who has been in isotretinoin before. I'm starting to get depressed and hopeless because I've literally tried everything else.I haven't always eaten a meal/something fatty before taking the meds so I'm wondering if that's making the medication significantly less effective? This is the last hope for my acne. I see my derm in a couple of weeks, but I was wondering what other people have experienced. Just feeling down about it. Thanks guys. Hope everyone had a nice weekend. 

Share this post


Link to post
Share on other sites
Your going to be ok you just need to give it time. I'm on Myorisan too and I've been on it for about a month and a half now so I've been on it just as long as you have. It's important to me to take it with food and I take my meds with breakfast and dinner everyday no matter what time I eat. I'm a senior in high school right now and breaking out in your senior year is not fun at all. I ended up getting really depressed as a result. I started the year off clear and all of a sudden I broke out bad out of nowhere. I had breakouts before but nothing a topical prescription couldn't handle until recently. Since starting isotretinoin I've had some bad breakouts but you have to realize there's nothing else you can do for it but to give it time and let the meds do what they got to do. There were times where I though it wasn't working and I wanted to give up but I'd give it a week or two and things got better. A fresh breakout makes it seem worse than ever but trust me your gonna get better and you'll feel better. I don't know if I'll break out again but if I do I know it won't last long and I'm doing my best to clear it. I realized that so many people deal with acne and that if someone judges me just because of my acne, they shouldn't be in the life to begin with and I'm better off without them. Give the meds some time to work and you will get better. There's no need to feel depressed about it. Your doing just fine. 

Share this post


Link to post
Share on other sites

Thanks for your response! Its so discouraging to have acne. I'm in graduate school and it just feels so unprofessional. I just want to hide. The acne that's been resurfacing has been cystic. Bigger than cystic, really. I've never had zits this big in my life. I've just been so depressed about it because they're not going away and it's getting worse. I suppose I'll continue to be patient. I do my best to eat it with meals, but I'm so busy all the time, sometimes I just have to take it on the go. On the bright side, my back and chest look a lot better. My face just needs to catch up. I'l try to be more patient. Hopefully both of us see incredible results.

Edited by avera803

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×